# SDR SIMA200304811

- Difficulty date: February 11, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE RIGHT INLET COMPARTMENT INBOARD SIDE CHANNEL WAS FOUND CHAFED BEYOND SRM LIMITS.  BLENDED THE CHAFED AREA, NOT EXCEEDING THE PRESENT DEPTH.  PERFORMED AN EDDY CURRENT INSPECTION OF BLENDED AREA, NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER AND SHIM.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS005026 AND STANDARD SRM PRACTICES.  (M)
